# SDR GLBA2014091900439

- Difficulty date: September 17, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 37,767 hours, 45,999 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED INSPECTION MAINTENANCE FOUND STRINGER 11L BENT APPROX 2 INCHES IN LENGTH BETWEEN FS 513.50 & FS 523.50.  REPAIRED THE AFFECTED AREA & PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 14-1900-53-034.  MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
